MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 7 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 7 8MM; KNEE TIBIAL INSERT
Catalog Number 151700708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for entrapment ramus infrapatellaris device and procedure (relatedness) remote possibility related to device and possibly related to procedure.Date of event: unk december 2020 date of implant: no information provided date of revision: (b)(6) 2019 device location: right.Treatment/impact: full knee revision using attune ps fb depuy synthes products used: catalog number: 150440207 lot number id: hf5013 component type: femoral component device identifier: (b)(4) catalog number: 151312060 lot number id: j06u38 component type: femoral stem device identifier: (b)(4) catalog number: 151304000 lot number id: 8710875 component type: femoral stem offset adaptor device identifier: (b)(4) catalog number: 154707002 lot number id: hw2120 component type: femoral medial distal augment device identifier: (b)(4) catalog number: 154707002 lot number id: hw2120 component type: femoral lateral distal augment device identifier: (b)(4) catalog number: 154907001 lot number id: j0504f component type: femoral medial posterior augment device identifier: (b)(4) catalog number: 154907002 lot number id: h78959 component type: femoral lateral posterior augment device identifier: (b)(4) catalog number: 150640005 lot number id: 8913497 component type: tibial base component device identifier: (b)(4) catalog number: 151316060 lot number id: j1540f component type: tibial stem device identifier: (b)(4) catalog number: 151306000 lot number id: 8780621 component type: tibial stem offset adaptor device identifier: (b)(4) catalog number: 151700708 lot number id: h83605 component type: tibial insert component device identifier: (b)(4) catalog number: 151820038 lot number id: 8467076 component type: patella device identifier: (b)(4) catalog number: 66017747 lot number id: 91534803 component type: cement device identifier: (b)(4) catalog number: 66017775 lot number id: 90445293 component type: cement device identifier: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FB INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20624132
Report Number1818910-2024-23186
Device Sequence Number15671943
Product Code JWH
UDI-Device Identifier10603295055037
UDI-Public(01)10603295055037(17)20220430(10)H83605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number151700708
Device Lot NumberH83605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight96 KG